zbMATH — the first resource for mathematics

Semigroups of holomorphic isometries. (English) Zbl 0642.47035
Let B be the open unit ball of a complex Hilbert space \({\mathcal H}\). Let \({\mathcal H}\oplus {\mathbb{C}}\) be the Hilbert space direct sum of \({\mathcal H}\) and \({\mathbb{C}}\), with inner product (,), and let \(\alpha\) be the continuous hermitian sesquilinear form defined by \(\alpha (p,q)=(Jp,q)\) where p,q\(\in {\mathcal H}\oplus {\mathbb{C}}\), J is the operator \(J=I\oplus (-1)\) and I is the identity on \({\mathcal H}\). \(G_ 0\) is the group of all continuous invertible linear operators in \({\mathcal H}\oplus {\mathbb{C}}\) leaving the form \(\alpha\) invariant. G is the semigroup G of all continuous linear operators in \({\mathcal H}\oplus {\mathbb{C}}\) leaving the form \(\alpha\) invariant. Aut B is the group of all holomorphic automorphisms of B. Iso B is the semigroup of all holomorphic maps \(B\to B\) which are isometries for the hyperbolic differential metric of B.
The main result is the following:
Theorem. There is a surjective homomorphism of G onto Iso B, mapping \(G_ 0\) onto Aut B, whose kernel is the center of G. The strongly continuous linear semigroup \(T:R_+\to G\) is characterized by use of their infinitesimal generator X. The Cauchy problem associated with the infinitesimal generator X of the semigroup T is presented.
Reviewer: Wu Liangsen

47D03 Groups and semigroups of linear operators
Full Text: DOI
[1] Davies, E.B, One-parameter semigroups, (1980), Academic Press London/New York/Toronto/Sydney/San Francisco · Zbl 0457.47030
[2] Franzoni, T; Vesentini, E, Holomorphic maps and invariant distances, (1980), North-Holland Amsterdam/New York/Oxford · Zbl 0447.46040
[3] Hayden, T.L; Suffridge, T.J, Biholomorphic maps in Hilbert space have a fixed point, Pacific J. math., 38, 419-422, (1971) · Zbl 0229.47043
[4] Hille, E; Phillips, R.S, Functional analysis and semigroups, ()
[5] Isidro, J.M; Stacho, L.L, Holomorphic automorphism groups in Banach spaces: an elementary introduction, (1985), North-Holland Amsterdam/New York/Oxford · Zbl 0561.46022
[6] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0148.12601
[7] Pazy, A, Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York/Berlin/Heidelberg/Tokyo · Zbl 0516.47023
[8] Stone, M.H, Linear transformations in Hilbert space and their applications to analysis, () · Zbl 0118.29903
[9] {\scE. Vesentini}, Holomorphic families of holomorphic isometries, to appear. · Zbl 0643.32009
[10] Vigué, J.-P, Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe, Ann. sci. ecole norm. sup., 9, 4, 203-282, (1976) · Zbl 0333.32027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.